MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD EXTENSION SET W/ NON BONDED NEEDLE FREE VALVE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD EXTENSION SET W/ NON BONDED NEEDLE FREE VALVE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number DYNDTC5077
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd extension set w/ non bonded needle free valve had connection issues.The following information was provided by the initial reporter: it¿s been brought to our attention of an issue with the iv extension sets.There is leakage from the tubing, they seem to be cracking when solutions run through the tube.The leak is occurring during the ct process of adding contrast through the iv connection.Under pressure the connection will start to leak the contrast.Our ems staff recently mentioned that occasionally they will have leaks at the connection point.The ct area is using a power injector to control the flow rate, which is when they sometimes have leaks.Er uses infusion pumps and manual pressure.There are no leaks with the manual pressure.Also, er staff commented that the tubing will sometimes crack near the connection point.On a new package i opened, removing the cap for the connector was difficult and i thought i may have compromised the product.

Brand Name
BD EXTENSION SET W/ NON BONDED NEEDLE FREE VALVE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25696474
Report Number9616066-2026-01688
Device Sequence Number13230576
Product Code FPA
UDI-Device Identifier10080196141883
UDI-Public(01)10080196141883
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberDYNDTC5077
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown